Endometriosis UK
34,121 members30,507 posts

Zoladex migraines

Has anyone else had migraines whilst on zoladex? When the consultant suggested I start the injections she assured me that they shouldn't be affected. However I've had migraines lasting approx 5 days both months. I have been stressed too as we are looking at starting another round of IVF so that could have triggered them. I've been managing to go to work but the rest of my life has been affected so would be interested to know the experience of others. Thanks xx

8 Replies
oldestnewest

Hello there,

Sorry to hear you have been getting these migraines - I too had them really bad when I  was on zoladex from last November to January this year. I normally get migraines but these were a whole lot worse. Since coming off the zoladex I've had a couple of migraines, which haven't been as awful as the Zoladex ones.

I'm not sure if you normally have migraines and if you take a particular painkiller? My GP noted I could double my normal triptan migraine medication if it happened again. 

How long have you been receiving the zoladex?

I understand what you are saying about the stress aspect too. I keep thinking the migraines are all hormone and endo related but IVF consultant said last week it could be stress too. Ithink I'm more stressed than I realise. 

I hope you feel much better really soon, take care. XXX

Reply

Thanks for your message. Had my second zoladex about 10 days ago and am only supposed to be on it for 4 months before starting more IVF. I had been taking migraleve but it doesn't touch my migraines any more but the prescription medication is a bit better. Hopefully they will settle down soon xx

Reply

Yes I struggled with severe migraines for first month on zoladex but they did settle down eventually,I hope things settle for u soon 😊

1 like
Reply

Hi there I had my zoladex last Monday morning, by the afternoon I had this killer migraine its day 8 now and no relief! How quickly after your implant did your migraine start ?

Reply

I have suffered migraines all my life but when I had my first zoladex I spent 2 weeks in bed with the worst migraine ever. It did settle as the months went by and I stayed on zoladex 2 years and became much better physically from endo and anaemia. Hang in there it should settle 

1 like
Reply

Hi there, did your migraine start on day one? Mine did and I'm on day 8 now really not coping

Reply

My migraines started a week after the injection and lasted over a week! It might be worth contacting your GP

1 like
Reply

Thanks I have been seeing my GP.. 4 times since they started they're excruciating like no migraine I've had before. I'm booked in for a ct scan today, my doctor tried to get In touch With the specialist that put the implant in but he doesn't answer the phone or return calls😔 So frustrating

Reply

You may also like...